# SDR DALA13008131806

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 46,910 hours, 11,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C GALLEY EMERGENCY LIGHTS COME ON WHEN COCKPIT SWITCH IS PLACED IN OFF POSITION.  REPLACED CHARGER AT 1L DOOR F/A SEAT IAW AMM 33-51.  CHECKED GOOD.
